# SDR SA07065

- Difficulty date: October 11, 2007
- Submitted: October 14, 2007
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Engine: Cfmint CFM565B42P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MCI  FLT 1167 EN ROUTE CLT TO MCI.  AT FL 320, THE RIGHT ENGINE HAD A COMPRESSOR STALL AND WENT TO IDLE.  THE FLIGHT DESCENDED TO FL 180 AND PERFORMED AN IN-FLIGHT START OF THE ENGINE.  THE ENGINE REMAINED AT MINIMUM POWER.  THE FLIGHT DIVERTED TO MCI.  UPON TOUCHDOWN, THE NUMBER TWO ENGINE SHUTDOWN AGAIN.  SINGLE ENGINE TIME WAS 42 MINUTES.  MAINTENANCE ACTION PENDING.
